# SDR 98ZZZX2023

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800PG
- Make and model: Beech C90A
- Aircraft serial: LJ1286
- System (JASC): 2140 · Heating System
- Part: Fuse Holder
- Condition: Mislocated
- Location: Heat System
- Part time: 3,255 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, NOTICED UNPROTECTED TERMINALS ON THE NORMAL HEAT FUSE HOLDER (SF119) AND MAX HEAT FUSE HOLDER (SF118) WERE LOCATED EXTREMELY CLOSE TO THE STRUCTURE OF ACFT.  THIS CONDITION COULD CAUSE ARCING BETWEEN TERMINALS AND THE STRUCTURE WITH WEIGHT ON THE FLOORBOARD.  THE NORMAL HEAT FUSE HOLDER IS LOCATED DIRECTLY UNDER THE PILOT'S SEAT IN INSTALLATION ZONE 131 AND THE MAX HEAT FUSE HOLDER IS LOCATED DIRECTLY UNDER THE COPILOT'S SEAT IN ZONE 132.  LOOKING FWD IN THE ZONES THEY ARE MOUNTED ON THE AFT SIDE OF THE BLKHD AT FS 116.00.  SUBMITTER RECOMMENDED THESE AREAS BE INSPECTED AND ADEQUATE CLEARANCE PROVIDED FOR THE TERMINALS IF REQUIRED.
